MathSciNet Relay Station
MathSciNet bibliographic data
MR2111969 47B47 (46H40 46H99 47B48)
Lee, Tsiu-Kwen; Liu, Cheng-Kai Spectrally bounded $\phi$-derivations on Banach algebras. Proc. Amer. Math. Soc. 133 (2005), no. 5, 1427–1435 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement